You are here

Gauged Laplacians on quantum Hopf bundles

TitleGauged Laplacians on quantum Hopf bundles
Publication TypeJournal Article
Year of Publication2009
AuthorsLandi, G, Reina, C, Zampini, A
JournalComm. Math. Phys. 287 (2009) 179-209

We study gauged Laplacian operators on line bundles on a quantum 2-dimensional sphere. Symmetry under the (co)-action of a quantum group allows for their complete diagonalization. These operators describe `excitations moving on the quantum sphere\\\' in the field of a magnetic monopole. The energies are not invariant under the exchange monopole/antimonopole, that is under inverting the direction of the magnetic field. There are potential applications to models of quantum Hall effect.


Sign in